MAUDE Adverse Event Report: RESPIRONICS, INC. SIMPLYGO MINI; GENERATOR, OXYGEN, PORTABLE

RESPIRONICS, INC. SIMPLYGO MINI; GENERATOR, OXYGEN, PORTABLE
Model Number 1113601
Medical Device Problem Codes Overheating of Device (1437); Failure to Power Up (1476)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/08/2023
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
H3 other text : device not returned to manufacturer.
 
Event or Problem Description
The manufacturer received information alleging the patient's device is not turning on or off and the device is getting hot when it is plugged in to charge.There is no allegation of serious or permanent harm or injury.No medical intervention was required by the patient.The manufacturer's investigation is ongoing.A follow-up report will be submitted when the manufacturer's investigation is complete.
 
Additional Manufacturer Narrative
The manufacture previously reported an event alleging the patient's device is not turning on or off and the device is getting hot when it is plugged in to charge.There is no allegation of serious or permanent harm or injury.No medical intervention was required by the patient.The device was returned for evaluation.During the evaluation of the device, the device was visually inspected and found the device appeared to have been dropped and or tampered with.The oxygen sensor pca was found separated from the main pca and header/connector.The blue tubing connected to component pt3 is pinched in between the rear enclosure and the sensor and was found occluded/flat.During the evaluation of the device, the performance evaluation showed that after the device was reconfigured to original designs the unit functioned and performed as designed.The customer allegation of no power was confirmed however, no evidence of thermal event exists.The fault/failure appears to originate external to the unit design.The details of the physical damage/tampering of when/where event occurred are not known.Udi related data quality updates only.The udi in section d4 was previously reported in the incorrect format.The udi information has been updated to the correct format.

Brand Name
SIMPLYGO MINI
Common Device Name
GENERATOR, OXYGEN, PORTABLE
Manufacturer (Section D)
RESPIRONICS, INC.
1001 murry ridge lane
murrysville PA 15668
Manufacturer (Section G)
RESPIRONICS, INC.
1001 murry ridge lane
murrysville PA 15668
Manufacturer Contact
melissa rosko
6501 living place
pittsburgh, PA 15208
4125423300
MDR Report Key18094323
Report Number2518422-2023-29465
Device Sequence Number6670373
Product Code CAW
UDI-Device Identifier00606959032385
UDI-Public(01)00606959032385
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
K111885
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 08/05/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Model Number1113601
Device Catalogue Number1113601
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/09/2023
Supplement Date Received by Manufacturer01/09/2024
Initial Report FDA Received Date11/08/2023
Supplement Report FDA Received Date08/05/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured08/03/2023
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age72 YR
Patient SexMale